Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 13, 2007, 5:27 AM CST for Lamar County, Mississippi. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 5:27 AM CST (11:27 UTC)
- Expired
- Feb 13, 2007, 6:00 AM CST
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Lamar County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 5:58 AM CST | HAIL 0.75 | 5 Nne Lumberton, MS | DIME TO PENNY HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 2:43 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 11.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 131127 SVRJAN MSC073-131200- /O.NEW.KJAN.SV.W.0029.070213T1127Z-070213T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 527 AM CST TUE FEB 13 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAMAR COUNTY IN SOUTHEAST MISSISSIPPI THIS INCLUDES THE CITY OF WEST HATTIESBURG * UNTIL 600 AM CST * AT 527 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES WEST OF LUMBERTON...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... LUMBERTON... PURVIS AND WEST HATTIESBURG. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3119 8966 3100 8965 3100 8935 3135 8935 $$ GARRETT
1 follow-up statement
000 WWUS54 KJAN 131138 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 538 AM CST TUE FEB 13 2007 MSC073-131200- /O.CON.KJAN.SV.W.0029.000000T0000Z-070213T1200Z/ LAMAR MS- 538 AM CST TUE FEB 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST FOR LAMAR COUNTY... AT 538 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PURVIS...OR ABOUT 13 MILES SOUTH OF WEST HATTIESBURG... MOVING EAST AT 50 MPH. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3119 8966 3100 8965 3100 8935 3135 8935 $$ GARRETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 4:02 AM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 13, 4:02 AM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 AM CST TUE FEB 13 2007 .SHORT TERM...AN ACTIVE DAY IS IN PROGRESS FOR THE ARKLAMISS REGION THIS MORNING. WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING OVER EASTERN OKLAHOMA THIS MORNING. THE SURFACE LOW IS SITUATED OVER WEST CENTRAL ARKANSAS WITH THE ACTUAL COLD FRONT STRETCHING ACROSS TEXAS FROM KTRL TO KSJT. THE INITIAL SURFACE CONVERGENCE AXIS IS CURRENTLY MOVING QUICKLY ACROSS THE CWFA. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS AREA LOCATED EAST OF THE INTERSTATE 55 CORRIDOR...AND APPROACHING THE INTERSTATE 59 CORRIDOR. DEW POINTS ARE RISING OVER THE AREA...REACHING AT OR AROUND 60 FROM HBG TO NEAR MLU. AS THE ENVIRONMENT HAS BEEN BECOMING MORE FAVORABLE...WE HAVE ALSO SEEN AN INCREASE IN RADAR ACTIVITY ACROSS SOUTHERN PORTIONS OF THE CWFA...AS EXPECTED. AS THIS BAND OF SHOWERS AND THUNDERSTORMS MOVES EAST THROUGH THE AREA...THE MAIN AREA OF CONCERN LOOKS TO REMAIN SOUTH OF THE INTERSTATE 20 CORRIDOR WHERE MORE MOISTURE WILL BE LOCATED. ONCE THIS INITIAL CONVERGENCE AXIS MOVES THROUGH THE AREA...WE SHOULD BE ABLE TO GET A BREAK IN THE ACTIVITY UNTIL THE ACTUAL COLD FRONT MOVES THROUGH THE AREA. THE FRONT SHOULD BEGIN TO MOVE THROUGH THE CWFA...MAINLY BETWEEN 15Z-21Z. ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS SECONDARY ROUND OF SEVERE WEATHER. AT THIS POINT...THE SURFACE LOW WILL BE MOVING INTO CENTRAL TN. THE MAIN AREA OF CONCERN WITH THIS SECONDARY ROUND WILL SHIFT TO THE NORTHEAST AND EAST CENTRAL PORTIONS OF THE FORECAST AREA...MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO FOREST TO LAUREL LINE. INSTABILITY OVER THIS REGION WILL BECOME GREATER...EVEN MORE SO THAN WHAT WE HAVE/WILL SEE OVER THE CWFA WITH THIS INITIAL ROUND OF SEVERE WEATHER. ML CAPES OVER THIS REGION WILL INCREASE TO AROUND 800-1000 J/KG AND DEW POINTS WILL GET TO NEAR OR AROUND 60 OVER EASTERN AND SOUTHERN PORTIONS OF THE CWFA. HEIGHTS AND PRESSURES WILL FALL A BIT AS THE SYSTEM MOVES OVER THIS AREA. AND LAPSE RATES WILL BECOME A LITTLE STEEPER OVER THIS AREA AS 500MB TEMPS COOL TO AROUND -18C TO -20C...WITH 925MB TEMPS RANGING FROM 12C TO 14C OVER THIS AREA. AGAIN...WITH THIS ROUND OF SEVERE WEATHER...THE MAIN CONCERN WILL BE HAIL. THIS THREAT WILL BEGIN TO DIE DOWN DURING THE EARLY AFTERNOON HOURS...ENDING BETWEEN 20Z-22Z. SHOWERS WILL LINGER OVER THE NORTHEASTERN PORTION OF THE CWFA THROUGH THE EVENING HOURS BEFORE CLEARING OUT BY AROUND MIDNIGHT TONIGHT. ONCE THIS MOVES THROUGH...THE BIG STORY WILL BE COLD TEMPERATURES MOVING INTO THE REGION. HIGH TEMPERATURES EARLY THIS AFTERNOON WILL BE REACHING THE LOWER TO MIDDLE 70S ACROSS THE SOUTHEASTERN PORTION OF THE CWFA...MIDDLE TO UPPER 60S ALONG THE NATCHEZ TRACE...AND COOLER IN THE UPPER 50S IN THE DELTA REGION. MUCH COOLER TEMPERATURES WILL MOVE INTO THE AREA BEHIND THIS FRONT WITH LOWER TO MIDDLE 30S FOR LOW TEMPERATURES TONIGHT AND HIGHS ON WEDNESDAY ONLY REACHING THE LOWER 40S WITH A FEW MIDDLE 40S SNEAKING IN OVER THE SOUTH. /14/ .LONG TERM...QUIET EXTENDED PORTION OF THE FCST WHICH WILL MAINLY BE JUST A TEMP FORECAST. A RATHER COLD AIRMASS WILL CONTINUE TO PUSH INTO THE AREA WED NIGHT THROUGH THU NIGHT WITH TEMPS BEGINNING TO MODERATE THIS WEEKEND. WED NIGHT THROUGH FRI MORNING...HIGH PRESSURE WILL CONTINUE TO MOVE SOUTH THROUGH THE PLAINS WITH CAA CONTINUING THROUGH THE NIGHT WED AND INTO THU NIGHT. WITH TEMPERATURES STRUGGLING TO WARM MUCH WED THERE SHOULD BE NO PROBLEM SEEING LOWS THU MORNING IN THE 20S TO NEAR 30 EVEN WITH A GOOD BIT OF CLOUD COVER EXPECTED. THERE IS AN OUTSIDE CHANCE OF SEEING A FEW FLURRIES ACROSS THE NRN 3RD OF THE CWA WED NIGHT AND THU MORNING. THE SNDG WILL BE BELOW FREEZING BUT THERE IS JUST NOT A LOT OF MOISTURE TO WORK WITH SO I WILL KEEP THE FCST DRY RIGHT NOW. THU WILL BE ANOTHER COLD DAY. H925 TEMPS WILL ONLY BE IN THE -6 TO -4 RANGE. EVEN WITH CLOUDS STARTING TO THIN OUT DURING THE DAY THESE LL TEMPS WILL MAKE IT HARD FOR MANY LOCATIONS ALONG AND NORTH OF I 20 TO EVEN APPROACH 40 DEGREES. I LIKE THE PREVIOUS FCST FOR HIGHS WHICH IS A FEW DEGREES COOLER THAN THE NEW MEX SO I WILL STICK CLOSER TO THAT THAN THE GUI. NOW WITH SKIES STARTING TO CLEAR OUT LATE IN THE DAY THU AND HIGHS ONLY IN THE UPPER 30S TO LOWER 40S THE STAGE WILL BE SET FOR A COLD NIGHT...AS A MATTER OF FACT THIS LOOKS TO BE THE COLDEST NIGHT THIS YEAR AND COLDEST SINCE THAT COLD SNAP WE HAD IN EARLY DEC WHERE SOME PLACES GOT INTO THE MID TEENS. THERE IS AN OUTSIDE CHANCE OF SEEING A FEW RECORDS FRI MORNING BUT WE WILL HAVE TO COOL TO OUR POTENTIAL. THE BEST CHANCE TO SEE RECORDS LOOK TO BE GWO AND TVR WHERE THE RECORD LOWS ARE 17 AND 21 RESPECTIVELY. THE RECORD LOW AT JAN IS 18 SO WE WILL BE CLOSE BUT THAT MAY BE JUST OUT OF OUR REACH. LL TEMPS WILL START TO WARM UP FRI AND INTO SAT BEFORE THE NEXT FRONT COMES THROUGH SAT AFTN. THIS WILL ALLOW HIGHS TO BE WARMER BOTH FRI AND SAT BUT WE SHOULD STILL BE WELL BELOW NORMAL. HIGHS ON SAT MAY ACTUALLY OCCUR AROUND MIDDAY OVER MANY AREAS AS THE COLD FRONT MOVES THROUGH. NOT EXPECTING ANY RAIN WITH THIS FRONT AS WE WILL REMAIN QUITE DRY. THE NEXT CHANCE FOR RAIN LOOKS TO BE SOME TIME EARLY TO MID NEXT WEEK. /CAB/ && .AVIATION...MAINLY MVFR CONDITIONS WITH PERIODS OF IFR WILL CONTINUE THROUGH MUCH OF THE DAY. SHOWERS AND THUNDERSTORMS OVER EASTERN PORTIONS OF THE AREA WILL MOVE OUT BY AROUND 11-14Z. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO WESTERN PORTIONS OF THE AREA BETWEEN 15-17Z AS THE COLD FRONT MOVES INTO THE REGION FROM THE WEST. WITH THIS SECOND ROUND OF SHOWERS AND THUNDERSTORMS...THE BULK OF THE ACTIVITY WILL OCCUR OVER EASTERN PORTIONS OF THE AREA (MAINLY AFFECTING GTR AND MEI...AND POSSIBLY HBG). THIS REGION IS WHERE THE BEST INSTABILITY AND MOISTURE WILL BE LOCATED. ACTIVITY WILL BEGIN TO CALM DOWN OVER THIS AREA BETWEEN 20-22Z...LEAVING SHOWERS OVER THIS REGION THROUGH THE EVENING HOURS. CONDITIONS WILL BEGIN TO IMPROVE AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. /14/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 32 43 26 / 50 12 0 11 MERIDIAN 71 34 44 26 / 89 19 0 6 VICKSBURG 62 33 42 28 / 38 10 0 13 HATTIESBURG 75 37 45 31 / 54 9 0 10 NATCHEZ 65 33 43 27 / 22 9 0 13 GREENVILLE 59 31 40 24 / 50 12 0 13 GREENWOOD 60 30 41 24 / 69 14 0 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 99/99
Hazardous weather outlook, Feb 12, 2:48 PM CST, 14 hours 39 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 132048- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 248 PM CST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SEVERE WEATHER WILL BE POSSIBLE FOR TONIGHT INTO TUESDAY. OVER THE REGION WE ARE EXPECTING TWO ROUNDS OF SEVERE WEATHER. THE FIRST ONE WILL OCCUR FOR TONIGHT. THE SECOND ROUND WILL OCCUR DURING LATE TUESDAY MORNING INTO TUESDAY AFTERNOON ACROSS THE NORTH AND EASTERN PORTIONS OF THE FORECAST AREA. FOR THE FIRST ROUND A STRONG LOW PRESSURE SYSTEM WILL TRACK NORTHEAST...JUST NORTH OF THE REGION TONIGHT INTO THE PREDAWN HOURS TUESDAY. THIS WILL HELP TO DRAW NORTHWARD WARM AND MOIST AIR. THIS WILL COMBINE WITH VERY COLD TEMPERATURES ALOFT PROVIDING STEEP LAPSE RATES AND SUFFICIENT INSTABILITY FOR SEVERE THUNDERSTORMS. A STRONG UPPER DISTURBANCE WILL ACCOMPANY THE LOW PRESSURE SYSTEM AND PRODUCE THE TRIGGER TO GENERATE THESE STORMS. AT THIS TIME THE PRIMARY RISK OF SEVERE WEATHER LOOKS TO BE HAIL...SOME AS LARGE AS QUARTER TO GOLF BALL SIZE. HOWEVER ISOLATED TORNADOES IN THE SOUTHWEST DURING THE NIGHT AND DAMAGING WINDS ELSEWHERE IS NOT OUT OF THE QUESTION. AS FAR AS TIMING IS CONCERNED...10 PM TO 3 AM IN THE DELTA REGION...2 AM TO 5 AM IN THE NATCHEZ TRACE/INTERSTATE 55 CORRIDOR THEN 5 TO 8 AM IN THE EAST. OVERALL...THE BEST CHANCE OF SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 55 WITH AND ENHANCED AREA ACROSS THE PARISHES OF LOUISIANA SOUTH OF INTERSTATE 20. THE SECOND ROUND OF SEVERE STORMS WILL BE POSSIBLE FROM 10 AM TO 4 PM TUESDAY AS COLDER TEMPERATURES ALOFT MOVE OVERHEAD AND THE ACTUAL COLD FRONT CLASHES WITH 70 DEGREE AIR TEMPERATURES. ONLY A PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH THE SECOND ROUND OF SEVERE STORMS. AREAS ACROSS THE SOUTH WILL SEE A LOW LEVEL CAP DEVELOP AND POSITIONED UNDERNEATH A STRONG JET STREAM. AT THIS TIME AREAS NORTH AND EAST OF A GREENVILLE TO JACKSON TO LAUREL LINE WILL BE UNDER THE PRIMARY RISK OF SEVERE WEATHER. A MORE ENHANCED RISK WILL EXIST FOR AREAS EAST OF A EUPORA TO FOREST LINE. THIS ENHANCED AREA WILL BE UNDER THE GREATEST INSTABILITY AND IN A LOCATION WHERE STORMS WILL HAVE TIME TO MATURE. MOST OF THE SEVERE WEATHER WILL BE IN THE FORM OF QUARTER TO GOLFBALL SIZE HAIL. A SMALLER RISK WILL EXIST IN THE FORM OF DAMAGING WINDS AND POSSIBLY EVEN A TORNADO IF THE LOW LEVEL SHEAR CAN BECOME STRONGER. EVERYONE IS URGED TO STAY ABREAST TO THE LATEST OUTLOOKS AND STATEMENTS CONCERNING THE HAZARDOUS WEATHER EVENT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TONIGHT AND TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 13, 3:21 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND DMG 2 N WESSON 31.73N 90.40W
02/13/2007 COPIAH MS LAW ENFORCEMENT
TREES DOWN REPORTED BY LINCOLN COUNTY S.O.
&&
BURSELocal storm report, Feb 13, 3:28 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL 5 W BROOKHAVEN 31.58N 90.53W
02/13/2007 E0.25 INCH LINCOLN MS LAW ENFORCEMENT
SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 2:16 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Feb 13, 2:37 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 38 min |
| Feb 13, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 45 min |
| Feb 13, 3:33 AM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 42 min |
| Feb 13, 3:39 AM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 36 min |
| Feb 13, 3:48 AM CST | Tornado Warning | JAN | Scott, Smith | 27 min |
| Feb 13, 4:06 AM CST | Tornado Warning | JAN | Newton | 39 min |
| Feb 13, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 38 min |
| Feb 13, 4:15 AM CST | Tornado Warning | JAN | Jefferson Davis | 27 min |
| Feb 13, 4:35 AM CST | Tornado Warning | JAN | Forrest | 55 min |
| Feb 13, 4:40 AM CST | Tornado Warning | JAN | Lauderdale | 50 min |
| Feb 13, 4:58 AM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 13, 5:05 AM CST | Tornado Warning | JAN | Kemper | 28 min |
| Feb 13, 5:20 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 13, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Feb 13, 3:09 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| Feb 13, 3:19 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.